# SDR AALA201511159002

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 23,731 hours, 8,082 cycles
- Engine: Iae V2524A5
- Engine time: 4,010 hours, 1,597 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2A4278
- Part serial: 25406057
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 4,000 hours, 1,593 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

AFTER NR 2 ENG START ONCE STABILIZED ENG NR 2 SHUTDOWN.  REPLACED NR 2 ENG EEC IAW AMM 73-22-34.
